# SDR VNAA0211031

- Difficulty date: November 26, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 20,012 hours, 17,922 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: A5656
- Part serial: 248477
- Condition: Failed
- Location: Prop Control
- Part time: 15,875 hours, 13,855 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A TAKE OFF CONFIGURATION WARNING ON THE RED WARNING PANEL AND ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND THE HIGH PRESSURE PUMP WAS ALLOWING FLUCTUATIONS OF THE PROP BLADE ANGLES.  MAINTENANCE THEN REPLACED THE HIGH PRESSURE PUMP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
